# SDR KO0R201612150105

- Difficulty date: December 15, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 69,214 hours, 13,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT BS 517 AT RBL 55.
